Translator Disclaimer
2020 Regularity results for generalized double phase functionals
Sun-Sig Byun, Jehan Oh
Anal. PDE 13(5): 1269-1300 (2020). DOI: 10.2140/apde.2020.13.1269

Abstract

We consider a wide class of functionals with the property of changing their growth and ellipticity properties according to the modulating coefficients in the framework of Musielak–Orlicz spaces. In particular, we provide an optimal condition on the modulating coefficient to establish the Hölder regularity and Harnack inequality for quasiminimizers of the generalized double phase functional with (G,H)-growth for two Young functions G and H.

Citation

Download Citation

Sun-Sig Byun. Jehan Oh. "Regularity results for generalized double phase functionals." Anal. PDE 13 (5) 1269 - 1300, 2020. https://doi.org/10.2140/apde.2020.13.1269

Information

Received: 15 August 2017; Revised: 30 April 2019; Accepted: 11 June 2019; Published: 2020
First available in Project Euclid: 17 September 2020

zbMATH: 07271830
MathSciNet: MR4149062
Digital Object Identifier: 10.2140/apde.2020.13.1269

Subjects:
Primary: 49N60
Secondary: 35B65 , 35J20

Keywords: double phase functional , Lavrentiev phenomenon , nonstandard growth , quasiminimizer , regularity

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 5 • 2020
MSP
Back to Top